EVOLUTION OF THE GENOMIC RATE OF RECOMBINATION IN MAMMALS
Article first published online: 17 OCT 2007
2007 The Author(s) Journal compilation © 2007 The Society for the Study of Evolution
Volume 62, Issue 2, pages 276–294, February 2008
How to Cite
Dumont, B. L. and Payseur, B. A. (2008), EVOLUTION OF THE GENOMIC RATE OF RECOMBINATION IN MAMMALS. Evolution, 62: 276–294. doi: 10.1111/j.1558-5646.2007.00278.x
- Issue published online: 17 OCT 2007
- Article first published online: 17 OCT 2007
- Received August 13, 2007Accepted October 2, 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!